Items where Author is "Hatori, Osamu"
Group by: Item Type | No Grouping Number of items: 3. Hatori, Osamu and Molnár, Lajos (2017) Spectral conditions for Jordan *-isomorphisms on operator algebras. STUDIA MATHEMATICA, 236. pp. 101-126. ISSN 0039-3223 Hatori, Osamu and Molnár, Lajos (2016) Generalized isometries of the special unitary group. Archiv der Mathematik, 106 (2). pp. 155-163. ISSN 0003-889X (print), 1420-8938 (online) Hatori, Osamu and Molnár, Lajos (2014) Isometries of the unitary groups and Thompson isometries of the spaces of invertible positive elements in C*-algebras. Journal of Mathematical Analysis and Applications, 409 (1). pp. 158-167. ISSN 0022-247X |